Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Decomposition of loop spaces and periodic problem on $\pi_{\ast}$

Chen Weidong and Jie Wu

Algebraic & Geometric Topology 13 (2013) 3245–3260
Bibliography
1 P Beben, J Wu, Modular representations and the homotopy of low rank $p$–local CW–complexes, Math. Z. 273 (2013) 735
2 F R Cohen, J Wu, A remark on the homotopy groups of $\Sigma^n\mathbf{R}\mathrm{P}^2$, from: "The Čech centennial" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 65 MR1320988
3 H Freudenthal, Über die Klassen der Sphärenabbildungen, I: Gro\ss e Dimensionen, Compositio Math. 5 (1938) 299
4 P Selick, J Wu, On functorial decompositions of self-smash products, Manuscripta Math. 111 (2003) 435 MR2002820
5 P Selick, J Wu, The functor $A^{{\mathrm{min}}}$ on $p$–local spaces, Math. Z. 253 (2006) 435 MR2221079
6 J Wu, On combinatorial calculations for the James–Hopf maps, Topology 37 (1998) 1011 MR1650426